Deformations of $K$-structures
Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara, Itogi Nauki i Tekhniki. Seriya "Problemy Geometrii", Tome 7 (1975), pp. 27-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{INTG_1975_7_a2,
author = {V. F. Kirichenko},
title = {Deformations of $K$-structures},
journal = {Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara},
pages = {27--37},
year = {1975},
volume = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTG_1975_7_a2/}
}
V. F. Kirichenko. Deformations of $K$-structures. Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara, Itogi Nauki i Tekhniki. Seriya "Problemy Geometrii", Tome 7 (1975), pp. 27-37. http://geodesic.mathdoc.fr/item/INTG_1975_7_a2/